# SDR SWAA2024090518067

- Difficulty date: July 28, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HARDWARE GIRT BAR FITTING ON SERVICE DOOR AT AFT GALLEY AREA 2024-473067<[01] REPLACED ON HARDWARE GIRT BAR FITTING ON SERVICE DOOR AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (E) THRU STEP 3.D (1) ITEM (I);[02] CORRECTED STEP 1 REPLACED ON HARDWARE GIRT BAR FITTING ON SERVICE DOOR AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (E) THRU STEP 3.D (1) ITEM (J);[03] REPLACED ON HARDWARE GIRT BAR FITTING ON SERVICE DOOR AT AFT GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (E) THRU STEP 3.D (1) ITEM (J)
